# SDR MEX2003502

- Difficulty date: October 23, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Part serial: MX349512P
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCK, AFTER ENGINES START WITH LEFT HYDRAULIC PRESSURE PUMP ON HIGH INDICATED PRESSURE WAS ON 1100 WITH LEFT HYDRAULIC PRESSURE IN LOW.  LEFT HYDRAULIC PRESSURE PUMP WAS REPLACED IAW MM 29-10-06, TESTS CORRECT.  DURING OVERNIGHT SERVICE LEFT HYDRAULIC PRESSURE PUMP WAS TESTED IAW MM 29-10-06, ALL CORRECT.  (M)
